I received a urethral bulking procedure with the Coaptite injectable implant, now in constant pain, doctors don’t know why?
On February 8th, 2017, I received a urethral bulking procedure with the Coaptite injectable implant. That evening I could only drip pee, but not empty my bladder fully. I was screaming in pain overnight and the next morning my husband took me to the hospital where they drained 2 liters off the bladder. I was sent home and told that I would completely recover. Since then I have suffered from severe urgency, stinging, burning, frequency, pelvic pain and some incontinence. I have seen a urogynecologist, a gynecologist, a urologist, a pain specialist, an acupuncturist, and now I am seeing a pelvic floor physical therapist and receiving weekly treatments of percutaneous tibial nerve stimulation, PTNS. Over these 3 months, my condition has worsened, not improved. None of the doctors I have consulted understand why this happened to me, and do not know how to treat it. At 66, I am/was an elite athlete, extremely active, babysitting grandchildren, and had lots of energy. Today, I spend most of my time in bed due to the extreme discomfort of the pelvic floor pain and the severe urgency. I am taking myrbetriq for the pain, but do not think that it is helping and taking several antidepressants. I wonder what more can be done to alleviate these symptoms, if not get rid of them completely. I do not understand what could be causing these horrific sensations.
My opinion you should get your Coaptite injectable implant drained a bit by your urologist , also I recommend that you do a GFR and urine analysis as that incidence when your bladder was full could have damaged your kidney causing wide pain all over the body
What exercise s are you doing with the physiotherapist??
You need to consult urosurgeon
And to do urine analysis
Tens and pelvic floor muscles are great, so keep them up .
You should get a complete analysis for urine and a urine culture as you may be having kidney infection bladder infection
Many a times after coaptite bulking procedure there can be temporary retention due to urethral inflammation, edema around the sphincter or over injection..
Consult an Urosurgeon and get evaluated..
An MRI Scan , Endoscopy and renal profile should also be done..
Myrbetriq can help in reducing urgency and if needed dose titration can be done..
Hope this helps..